On the boundary behaviour of polyanalytic functions of two variables in Jordan bicylinders

Wolfgang Tutschke, Mark B. Balk, V. Vassilenkov

Research output: Chapter in Book/Report/Conference proceedingChapterResearch

Original languageEnglish
Title of host publicationGeneralized Analytic Functions. Theory and Applications to Mechanics
Publisher.
Pages111-126
Edition1
Publication statusPublished - 1998

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Tutschke, W., Balk, M. B., & Vassilenkov, V. (1998). On the boundary behaviour of polyanalytic functions of two variables in Jordan bicylinders. In Generalized Analytic Functions. Theory and Applications to Mechanics (1 ed., pp. 111-126). ..